# SDR 2010FA0000736

- Difficulty date: June 28, 2010
- Submitted: July 16, 2010
- Operation: General aviation
- Aircraft: N959TX
- Make and model: Cessna 414A
- Aircraft serial: 414A0011
- Engine: Cont TSIO520*
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Condition: Cracked
- Location: Gyro
- Component: Gyro
- Component part number: 504006914
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

( XR0R)  GLASS BEZEL CRACKED DURING FLIGHT. APPEARS THAT THE GLASS BEZEL WAS NOT INSTALLED CORRECTLY.  THIS UNIT HAD 6 MONTHS, 47.1 HOURS SINCE O/H.  WOULD NOT WARRANTY, DID NOT INSTALL THE GLASS.
